Arkiv for Matematik, 2016, New Volume

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (18 articles)

New Issue

[1] Non-conjugacy of maximal abelian diagonalizable subalgebras in extended affine Lie algebras

Uladzimir Yahorau Department of Mathematics, University of Ottawa

Algebraic Geometry Rings and Algebras mathscidoc:1701.01009

Arkiv for Matematik, 1-11, 2015.2
[ Download ] [ 2017-01-08 20:34:06 uploaded by arkivadmin ] [ 110 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Hartogs extension theorem for holomorphic vector bundles and sprays

Rafael B. Andrist Fakultät für Mathematik und Naturwissenschaften, Bergische Universität Wuppertal Nikolay Shcherbina Fakultät für Mathematik und Naturwissenschaften, Bergische Universität Wuppertal Erlend F. Wold Matematisk Institutt, Universitet i Oslo

Algebraic Geometry Functional Analysis Geometric Analysis and Geometric Topology mathscidoc:1701.01010

Arkiv for Matematik, 1-21, 2014.12
[ Download ] [ 2017-01-08 20:34:06 uploaded by arkivadmin ] [ 167 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On improved fractional Sobolev–Poincaré inequalities

Bartłomiej Dyda Faculty of Pure and Applied Mathematics, Wrocław University of Technology Lizaveta Ihnatsyeva Department of Mathematics, Kansas State University Antti V. Vähäkangas Department of Mathematics and Statistics, University of Jyvaskyla

Analysis of PDEs Functional Analysis mathscidoc:1701.03014

Arkiv for Matematik, 1-18, 2014.5
[ Download ] [ 2017-01-08 20:34:06 uploaded by arkivadmin ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the Szegö kernel of Cartan–Hartogs domains

Andrea Loi Dipartimento di Matematica e Informatica, Università di Cagliari Daria Uccheddu Dipartimento di Matematica e Informatica, Università di Cagliari Michela Zedda Dipartimento di Matematica “G. Peano”, Università di Torino

Differential Geometry mathscidoc:1701.10007

Arkiv for Matematik, 1-12, 2014.10
[ Download ] [ 2017-01-08 20:34:06 uploaded by arkivadmin ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Reducibility of invertible tuples to the principal component in commutative Banach algebras

Raymond Mortini Département de Mathématiques et Institut Élie Cartan de Lorraine, UMR 7502, Université de Lorraine Rudolf Rupp Fakultät für Angewandte Mathematik, Physik und Allgemeinwissenschaften, TH-Nürnberg

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12009

Arkiv for Matematik, 1-26, 2014.12
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 128 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The explicit formulae for scaling limits in the ergodic decomposition of infinite Pickrell measures

Alexander I. Bufetov Aix-Marseille Université, Centrale Marseille, CNRS, I2M, UMR7373, 39 Rue F. Joliot Curie, Marseille Cedex 13, France Yanqi Qiu Aix-Marseille Université, Centrale Marseille, CNRS, I2M, UMR7373, 39 Rue F. Joliot Curie, Marseille Cedex 13, France

Analysis of PDEs Functional Analysis mathscidoc:1701.03015

Arkiv for Matematik, 1-33, 2015.1
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The Loewner equation for multiple slits, multiply connected domains and branch points

Christoph Böhm Institut für Mathematik, Universität Würzburg Sebastian Schleißinger Dipartimento di Matematica, Università di Roma “Tor Vergata”

Classical Analysis and ODEs mathscidoc:1701.05002

Arkiv for Matematik, 1-32, 2014.10
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 98 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Stable hypersurfaces with zero scalar curvature in Euclidean space

Hilário Alencar Instituto de Matemática, Universidade Federal de Alagoas Manfredo do Carmo Instituto Nacional de Matemática Pura e Aplicada, Rio de Janeiro, RJ, Brazil Gregório Silva Neto Instituto de Matemática, Universidade Federal de Alagoas

Analysis of PDEs Differential Geometry mathscidoc:1701.03016

Arkiv for Matematik, 1-9, 2015.9
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 135 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A geometric interpretation of the Schützenberger group of a minimal subshift

Jorge Almeida CMUP, Departamento de Matemática, Faculdade de Ciências, Universidade do Porto Alfredo Costa CMUC, Department of Mathematics, University of Coimbra

Algebraic Geometry Geometric Analysis and Geometric Topology Group Theory and Lie Theory mathscidoc:1701.01011

Arkiv for Matematik, 1-33, 2015.7
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Stiefel-Whitney classes of curve covers

Björn Selander Tomtebogatan 18, Stockholm, Sweden

Algebraic Geometry K-Theory and Homology mathscidoc:1701.01012

Arkiv for Matematik, 1-18, 2013.10
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 172 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Families of Gorenstein and almost Gorenstein rings

V. Barucci Dipartimento di Matematica, Sapienza - Università di Roma M. D’Anna Dipartimento di Matematica e Informatica, Università degli Studi di Catania F. Strazzanti Dipartimento di Matematica, Università di Pisa

Rings and Algebras mathscidoc:1701.31002

Arkiv for Matematik, 1-18, 2015.12
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Euler sequence and Koszul complex of a module

Björn Andreas Mathematisches Institut, Freie Universität Berlin Darío Sánchez Gómez Departamento de Matemáticas and Instituto Universitario de Física Fundamental y Matemáticas (IUFFyM), Universidad de Salamanca Fernando Sancho de Salas Departamento de Matemáticas and Instituto Universitario de Física Fundamental y Matemáticas (IUFFyM), Universidad de Salamanca

Algebraic Geometry K-Theory and Homology mathscidoc:1701.01013

Arkiv for Matematik, 1-21, 2016.1
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Fourier dimension of random images

Fredrik Ekström Centre for Mathematical Sciences, Lund University

Functional Analysis mathscidoc:1701.12010

Arkiv for Matematik, 1-17, 2016.2
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Restrictions of Riesz–Morrey potentials

David R. Adams Department of Mathematics, University of Kentucky Jie Xiao Department of Mathematics and Statistics, Memorial University

Functional Analysis mathscidoc:1701.12011

Arkiv for Matematik, 1-31, 2015.11
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The dual of Brown representability for some derived categories

George Ciprian Modoi Faculty of Mathematics and Computer Science, Babeş-Bolyai University

Category Theory mathscidoc:1701.04002

Arkiv for Matematik, 1-14, 2016.2
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 190 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Non-separability of the Gelfand space of measure algebras

Przemysław Ohrysko Institute of Mathematics, Polish Academy of Sciences Michał Wojciechowski Institute of Mathematics, Polish Academy of Sciences Colin C. Graham Department of Mathematics, University of British Columbia

Representation Theory Rings and Algebras mathscidoc:1701.30003

Arkiv for Matematik, 1-11, 2016.2
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Directional Poincaré inequalities along mixing flows

Stefan Steinerberger Department of Mathematics, Yale University

Analysis of PDEs Differential Geometry mathscidoc:1701.03017

Arkiv for Matematik, 1-15, 2015.11
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Modules of systems of measures on polarizable Carnot groups

M. Brakalova Department of Mathematics, Fordham University I. Markina Department of Mathematics, University of Bergen A. Vasil’ev Department of Mathematics, University of Bergen

Group Theory and Lie Theory mathscidoc:1701.17002

Arkiv for Matematik, 1-31, 2015.8
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved